Mar 17, 2009
Greetings from the Philippines!
Hi Doc BY,
Hope all is well!
Last Sunday I got tested positive for cryptosporidium oocyst (via Acid Fast Stain for TB - Stool)and I my doctors told me that its okay and since there is no medication needed to treat this and considering that theres also no available drug here to treat that. I would like to ask if its life threatening or any future complications? Or any alternative drug that I can buy outside Manila?
Thank you so much.
| Response from Dr. Young
Hello again Rico, and thanks for your post.
If you're asymptomatic with regard to diarrhea, then the best treatment for cryptosporidium is HIV medications that improve your CD4 count (especially since there's no specific treatment available in your country).
Cryptosporidium can cause terrible diarrhea in persons with very low CD4 counts, but if I recall, your is not so low.
I hope this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Itchy Rash After Inverted Condom Sign Of HIV AIDS
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Pain In Urethra After Touching Open Wound Worried I Have
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Rash After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.